MAUDE Adverse Event Report: WSAUD A/S WIDEX; MRIC CHARGER WPT102

WSAUD A/S WIDEX; MRIC CHARGER WPT102
Catalog Number 8 936 0500
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
In this event, health care professional had informed that a patient's charger was damaged and usb entrance was burnt, while charging.Investigation results: burnt marks found on the charger and connector; the micro-usb was left on the receptable.X-ray result shows no abnormality inside the charger that proves burning/ melting started on the connector itself.Since part of the connector is thoroughly burnt, cannot validate if it was induced by cable related defect or by user.The results of the visual inspection and technical assessment indicate that the root-cause is a short circuit developed in the usb connector or usb receptacle due to corrosion, bent pins, or foreign debris.Corrective and preventative actions have now been implemented and documented in a capa.Preventative action was taken to reduce the portable charger's maximum battery capacity from 100% to 80% to prevent extensive battery reactions during battery short-circuit.Preventive measure was verified to be effective in further reducing the possibility and sufficient energy to cause severe melting cases.No further root causes have been identified.
 
Additional Manufacturer Narrative
We were made aware that our electronic submissions failed and were not received by fda.A capa was opened to address this issue and this report is being electronically resubmitted to correct the error of the first failed submission (submitted on (b)(6) 2023).Distributor, importer and manufacturer are under the ws audiology compliance system.

Brand Name
WIDEX
Common Device Name
MRIC CHARGER WPT102
Manufacturer (Section D)
WSAUD A/S
nymollevej 6
lynge, 3540D NK
DA  3540DNK
Manufacturer Contact
la-shaunda joesph
185 commerce dr.
hauppague, NY 11788
5617859321
MDR Report Key18968966
Report Number0008021514-2024-00027
Device Sequence Number6807437
Product Code OSM
UDI-Device Identifier05714879048043
UDI-Public05714879048043
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number8 936 0500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2023
Initial Report FDA Received Date03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown